# SDR DALA1147290672

- Difficulty date: July 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON O/B SIDE OF BULKHEAD NAC STA 203 FOUND CHAFED AT O/B LOWER CORNER WHILE WORKING NR 163142.  ACCOMPLISHED ERA 493501-14 DURING HMV.
